# SDR ASAA2022110940739

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,870 hours, 14,656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11895
- Condition: Faulted
- Location: Rt Acm
- Part time: 47,674 hours, 13,988 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP ILLUM ON APPROACH. RESET WITH RECALL. GROUNDED - YES. REMOVED AND REPLCAED ZONE TRIM AIR MODULATING VALVE PER B737-800 AMM 21-62-21-400-801 BITE TEST GOOD.
